Journal article icon

Journal article

The structural identifiability and parameter estimation of a multispecies model for the transmission of mastitis in dairy cows with postmilking teat disinfection.

Abstract:

A mathematical model for the transmission of two interacting classes of mastitis causing bacterial pathogens in a herd of dairy cows is presented and applied to a specific data set. The data were derived from a field trial of a specific measure used in the control of these pathogens, where half the individuals were subjected to the control and in the others the treatment was discontinued. The resultant mathematical model (eight non-linear simultaneous ordinary differential equations) therefor...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Role:
Author
Journal:
Mathematical biosciences More from this journal
Volume:
180
Issue:
1-2
Pages:
275-291
Publication date:
2002-01-01
DOI:
EISSN:
1879-3134
ISSN:
0025-5564
Language:
English
Keywords:
Pubs id:
pubs:449642
UUID:
uuid:ca610da5-4528-408f-9a1e-6dd0a6b83a80
Local pid:
pubs:449642
Source identifiers:
449642
Deposit date:
2014-02-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP